INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Space time matter inflation.
Autor/es:
MARIANO ANABITARTE; MAURICIO BELLINI
Revista:
JOURNAL OF MATHEMATICAL PHYSICS
Editorial:
American Institute of Physics
Referencias:
Año: 2006 vol. 47 p. 42502 - 42502
ISSN:
0022-2488
Resumen:
We study a model of power-law inflationary inflation using the space-time-matter theory of gravity for a five-dimensional canonical metric that describes an apparent vacuum. In this approach the expansion is governed by a single scalar (neutral) quantum field. In particular, we study the case where the power of expansion of the universe is p1. This kind of model is more successful than others in accounting for galaxy formation.
rds']